Robitussin DM CoughGels
Liquid-Fast relief that controls coughs for up to eight hours in a convenient and portable Liqui-Gels format. This non-drowsy formula contains no alcohol or sucrose.
DOSAGE & INGREDIENTS
Each liquid-filled capsule contains:
|Cough Suppressant||Dextromethorphan Hydrobromide 15 mg|
Coconut oil, FD&C blue no. 1, FD&C red no. 40, gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propyl gallate, propylene glycol, sorbitol, sorbitol anhydrides, water.
|Adults (12 years & over)||2 CoughGels|
|Children under 12 years||DO NOT USE|
Take every 6-8 hours or as directed by a doctor. Maximum 4 doses per day.
Keep out of reach of children. Do not exceed the maximum dosage. Do not use with other drugs containing dextromethorphan. Ask a doctor or pharmacist if you are allergic to dextromethorphan or any of the listed ingredients. Stop use and ask a doctor if symptoms worsen, or last for more than 7 days, come back or if fever, rash, or persistent headaches develop. Ask a doctor before using this product if you have a persistent/chronic cough such as occurs with smoking, asthma, or emphysema, cough with excessive phlegm (mucus), have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition, or if you are pregnant or nursing. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI), a selective serotonin reuptake inhibitor (SSRI), or other medications for depression, psychiatric, or emotional conditions, or Parkinson’s disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.
NOT WHAT YOU WERE LOOKING FOR?